Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 308, NWS Shreveport, LA

July 25, 2011Lincoln Parish, Union Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Jul 25, 2011, 7:04 PM CDT for Lincoln Parish, Union Parish, Louisiana. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2011, 7:04 PM CDT (00:04 UTC)
Expired
Jul 25, 2011, 8:00 PM CDT
In force
56 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Lincoln Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 145 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 7:04 PM CDTTSTM WND DMG2 Se Farmerville, LATREES REPORTED DOWN SOUTHEAST OF FARMERVILLE NEAR FRANCIS CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
127 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
2243 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

020 
WUUS54 KSHV 260004
SVRSHV
LAC061-111-260100-
/O.NEW.KSHV.SV.W.0308.110726T0004Z-110726T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
704 PM CDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHERN UNION PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 800 PM CDT

* AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR FARMERVILLE...OR 20 MILES
  SOUTHWEST OF HUTTIG...AND MOVING SOUTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LINVILLE...BAYOU D ARBONNE LAKE...ROCKY BRANCH...DOWNSVILLE AND D
  ARBONNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3263 9219 3261 9222 3259 9223 3258 9225
      3258 9241 3254 9241 3252 9250 3279 9257
      3288 9217
TIME...MOT...LOC 0004Z 345DEG 9KT 3283 9243

$$

13
1 follow-up statement
521 
WWUS54 KSHV 260042
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
742 PM CDT MON JUL 25 2011

LAC061-111-260100-
/O.CON.KSHV.SV.W.0308.000000T0000Z-110726T0100Z/
UNION LA-LINCOLN LA-
742 PM CDT MON JUL 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR LINCOLN AND UNION PARISHES...

AT 742 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
SOUTHEAST OF DOWNSVILLE...MOVING SOUTH AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED PARISH.

LAT...LON 3261 9222 3259 9223 3258 9225 3259 9230
      3258 9241 3254 9241 3252 9250 3259 9252
      3270 9219 3263 9219
TIME...MOT...LOC 0042Z 345DEG 9KT 3259 9236

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:42 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jul 25, 3:42 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
342 PM CDT MON JUL 25 2011

.DISCUSSION...

A HEAT ADVISORY HAS BEEN EXTENDED FOR THE NORTHWESTERN PORTIONS OF
THE CWA THROUGH TOMORROW EVENING. RAIN PASSED ACROSS MUCH OF THE
AREA THIS MORNING...BUT AS CLOUDS CLEARED TEMPS REBOUNDED THIS
AFTERNOON WITH TRIPLE DIGITS READINGS IN NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THUS THE TREND CONTINUES AT TYLER WITH 28 DAYS
OF REACHING 100 DEGREES.

MODELS AGREE WITH THE RIDGE OVER THE SOUTHERN PLAINS HOLDING A
SIGNIFICANT INFLUENCE IN OUR WEATHER PATTERN THIS PERIOD. HOT
CONDITIONS WILL CONTINUE IN THE WESTERN SECTIONS OF THE CWA...WITH
TRIPLE DIGIT TEMPS BEING COMMON THROUGH THE WORK WEEK. UPPER LEVEL
DISTURBANCES WILL BE PASSING THROUGH THE AREA AS THEY ROTATE
AROUND THIS RIDGE...BRINGING THE AREA A CHANCE OF RAIN AS DECENT
MOISTURE WILL BE IN PLACE. THE BETTER CHANCES FOR RAIN WILL LINGER
IN THE SOUTHERN AND EASTERN SECTIONS OF THE CWA...AS THIS IS WHERE
THE BEST MOISTURE WILL BE LOCATED AND LESSER INFLUENCE OF THE
RIDGE.

NO CHANGE IN THE WAY WE ARE TREATING TEMP GUIDANCE THIS PERIOD...AS
WE ARE CONTINUING TO HEDGE OUR VALUES SLIGHTLY ABOVE THE GUIDANCE.

ELEVEN

&&

.AVIATION...

A FEW ELEVATED SHOWERS CONTINUE SOUTH OF I-20 BUT THE MAJORITY OF
THE PRECIP HAS MOVED SOUTH AND WEST OF THE AREA PUSHED ALONG BY ERLY
FLOW AROUND AN UPPER RIDGE AND A SOUTHWARD MOVING OUTFLOW BOUNDARY
AT THE SFC. FARTHER NORTH...SCATTERED TSTMS HAVE BEGUN TO DEVELOP
ALONG A SFC TROUGH TRAILING FROM A WEAK SFC LOW ACROSS SW MO.
CONVECTION HAS DEVELOPED IN AN AREA THAT HAS SEEN THE LEAST CLOUD
COVER AND THE WARMEST TEMPS. THUS...TSTMS ARE LIKELY DIURNALLY
DRIVEN AND SHOULD DISSIPATE BY 26/03Z. KMLU AND KLFK SHOULD BE FAR
ENOUGH REMOVED FROM THE SFC TROUGH TO MISS OUT ON THE NEXT ROUND OF
CONVECTION. SRLY WINDS EXPECTED TO PREVAIL BEFORE GRADUALLY VEERING
TO THE SW BY MID MORNING TUESDAY. VARIABLE WINDS AND A MOIST
ATMOSPHERE COULD LEAD TO THE DEVELOPMENT MVFR CIGS/VSBYS AT KELD
BETWEEN 26/10Z-26/13Z. OTHERWISE...VFR CONDITIONS SHOULD PREVAIL
THROUGH THE 00Z TAF PERIOD. /09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  79 100  79 100  78 /  20  20  10  10  10
MLU  78  97  78  99  77 /  20  30  10  10  10
DEQ  78 102  78 101  77 /  20  20  10  10  10
TXK  79 102  79 101  78 /  20  20  10  10  10
ELD  78  99  78 100  77 /  20  20  10  10  10
TYR  80 102  80 101  80 /  20  20  10  10  10
GGG  80 101  79 101  79 /  20  20  10  10  10
LFK  79  99  78  99  77 /  20  30  10  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 9 PM CDT TUESDAY FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070-071.

LA...NONE.
OK...HEAT ADVISORY UNTIL 9 PM CDT TUESDAY FOR THE FOLLOWING ZONES:
     OKZ077.

TX...HEAT ADVISORY UNTIL 9 PM CDT TUESDAY FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138.

&&

11/09
Hazardous weather outlook, Jul 25, 11:57 AM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1157 AM CDT MON JUL 25 2011

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126-
136>138-261200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-
1157 AM CDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A HEAT ADVISORY REMAINS IN EFFECT THROUGH 9 PM THIS EVENING FOR
SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...AND PORTIONS OF SOUTHWEST
ARKANSAS. AFTERNOON TEMPERATURES WILL RANGE FROM THE UPPER 90S TO
NEAR 100 DEGREES. THESE TEMPERATURES...WHEN COMBINED WITH THE
INCREASED HUMIDITY...WILL PRODUCE HEAT INDEX VALUES IN EXCESS OF
105 DEGREES THIS AFTERNOON AND EARLY EVENING ACROSS THE ADVISORY
AREA.

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE TODAY AND TONIGHT...AS AN UPPER LEVEL DISTURBANCE DRIFTS
SOUTH ACROSS THE REGION AHEAD OF A LARGE DOME OF HIGH PRESSURE
ALOFT CENTERED OVER OKLAHOMA AND NORTH TEXAS. ANY THUNDERSTORM
THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE STRONG AND GUSTY
WINDS...BRIEF HEAVY RAINFALL...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AFTERNOON TEMPERATURES WILL REMAIN IN THE UPPER 90S TO IN EXCESS
OF 100 DEGREES EACH DAY...WITH HEAT INDEX VALUES NEAR OR IN EXCESS
OF 105 DEGREES. EXTRA PRECAUTIONS SHOULD BE TAKEN DURING THIS
PROLONGED HEAT WAVE...TO PROTECT YOURSELF FROM THE EFFECTS OF THE
EXTREME HEAT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM
RADIO OPERATORS...SHOULD NOT BE NEEDED THIS AFTERNOON AND
TONIGHT.

ARZ072-073-LAZ001>006-010>014-017>022-TXZ149>153-165>167-261200-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1157 AM CDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

TEMPERATURES THIS AFTERNOON WILL WARM INTO THE MID AND UPPER 90S.
THESE TEMPERATURES...WHEN COMBINED WITH THE HIGH HUMIDITY...WILL
PRODUCE HEAT INDEX VALUES FROM NEAR 100 TO AROUND 105 DEGREES.
THIS HEAT CAN STILL CAUSE STRESS ON THE BODY. HEAT RELATED
ILLNESSES CAN STILL HAPPEN...SO REMEMBER TO HYDRATE FREQUENTLY
WHEN WORKING...OR INVOLVED IN OUTDOOR ACTIVITIES...TAKE FREQUENT
BREAKS...REMAIN IN SHADED OR AIR CONDITIONED AREAS AS MUCH AS
POSSIBLE...AND BE AWARE OF WHEN YOUR BODY IS TELLING YOU THAT YOU
ARE OVERHEATING.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY
AND TONIGHT...AS A SERIES OF UPPER LEVEL DISTURBANCES DRIFT SOUTH
ACROSS THE REGION AHEAD OF A LARGE DOME OF HIGH PRESSURE ALOFT
CENTERED OVER OKLAHOMA AND NORTH TEXAS. ANY THUNDERSTORM THAT
DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE STRONG AND GUSTY
WINDS...BRIEF HEAVY RAINFALL...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AFTERNOON TEMPERATURES WILL REMAIN IN THE UPPER 90S TO NEAR 100
DEGREES EACH DAY...WITH HEAT INDEX VALUES NEAR OR IN EXCESS OF 105
DEGREES. EXTRA PRECAUTIONS SHOULD BE TAKEN DURING THIS PROLONGED
HEAT WAVE...TO PROTECT YOURSELF FROM THE EFFECTS OF THE EXTREME
HEAT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM
RADIO OPERATORS...SHOULD NOT BE NEEDED THIS AFTERNOON AND
TONIGHT.

ELEVEN

In the hours before

Special weather statement, Jul 25, 5:34 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
534 PM CDT MON JUL 25 2011

TXZ112-126-252330-
CASS-MARION-
534 PM CDT MON JUL 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 630 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     MARION AND CASS...

INCLUDING THE FOLLOWING LOCATIONS...
     MCLEOD...

AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR MCLEOD...OR 12 MILES SOUTH OF
ATLANTA...MOVING SOUTH AT 10 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

13
Local storm report, Jul 25, 5:41 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
541 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     MARIETTA                33.17N 94.54W
07/25/2011                   CASS               TX   LAW ENFORCEMENT

            TREES REPORTED DOWN NEAR THE TOWN OF MARIETTA.

&&

20
Local storm report, Jul 25, 5:49 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
549 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     MINEOLA                 32.67N 95.49W
07/25/2011  M58 MPH          WOOD               TX   ASOS

&&

20
Special weather statement, Jul 25, 5:55 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
555 PM CDT MON JUL 25 2011

TXZ124-125-136-252345-
SMITH-UPSHUR-WOOD-
555 PM CDT MON JUL 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 645 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     SMITH...UPSHUR AND WOOD...

INCLUDING THE FOLLOWING LOCATIONS...
     BIG SANDY...GOLDEN...HAWKINS...HOARD...LINDALE AND MINEOLA...

AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRAND
SALINE TO HOARD TO BIG SANDY...MOVING SOUTH NEAR 10 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS AS THEY PUSH SOUTH
INTO NORTHERN PORTIONS OF SMITH COUNTY.

13
Special weather statement, Jul 25, 6:06 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
606 PM CDT MON JUL 25 2011

ARZ073-LAZ004-006-260000-
CLAIBORNE-UNION-
606 PM CDT MON JUL 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 700 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTH CENTRAL ARKANSAS...
     UNION...
IN NORTH CENTRAL LOUISIANA...
     UNION...
IN NORTHWEST LOUISIANA...
     CLAIBORNE...

INCLUDING THE FOLLOWING LOCATIONS...
     HUTTIG...JUNCTION CITY...LAPILE...LAWSON...STRONG...URBANA...
     BERNICE AND FARMERVILLE...

AT 606 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF LAPILE TO JUNCTION CITY...OR ALONG A LINE EXTENDING FROM 12
MILES NORTHWEST OF HUTTIG TO JUNCTION CITY...MOVING SOUTHEAST AT 15
MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

13
Local storm report, Jul 25, 7:02 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
702 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     5 NE JUNCTION CITY      33.08N 92.66W
07/25/2011                   UNION              AR   LAW ENFORCEMENT

            TREES DOWN ALONG HIGHWAY 167 SOUTH.

&&

20

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.